# SDR SWIA201436963

- Difficulty date: March 24, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AND DOOR CUTOUT CORRODED.  FOUND BEYOND LIMITS.  REPLACED NEW LOWER PASSENGER DOOR SILL ASSEMBLY IAW SRM.
